# SDR USAA001657

- Difficulty date: October 2, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N262AU
- Make and model: Boeing 737201
- Aircraft serial: 22868
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Cracked
- Location: Mlg
- Part time: 46,235 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND MLG SUPPORT FITTING CRACKED .5 INCH, MLG BEAM AFT SUPPORT FITTING RIGHT SIDE.  REPAIRED PER TR 57-40-10.  (M)
